# SDR R61A2024112900558

- Difficulty date: November 12, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 41,503 hours, 31,645 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: APM17061254001
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER ROLL BACKLASH FAILED. REPAIRED HORIZONTAL STABILIZER REF ETD2024-170-031094 BACKLASH CHECK GOOD
